Alert archive / Alabama / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 21, NWS Huntsville, AL

March 14, 2024Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 14, 2024, 11:51 PM CDT for Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2024, 11:51 PM CDT (04:51 UTC)
Expired
Mar 15, 2024, 12:15 AM CDT
In force
24 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, AL, Madison County, AL, Franklin County, TN, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 30 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 606 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
606 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS54 KHUN 150451
SVRHUN
ALC071-089-TNC051-103-150515-
/O.NEW.KHUN.SV.W.0021.240315T0451Z-240315T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
1151 PM CDT Thu Mar 14 2024

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jackson County in northeastern Alabama...
  Northeastern Madison County in north central Alabama...
  Southeastern Lincoln County in Middle Tennessee...
  Southwestern Franklin County in Middle Tennessee...

* Until 1215 AM CDT.

* At 1151 PM CDT, a severe thunderstorm was located over
  Meridianville, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Northern Huntsville, Moores Mill, Meridianville, Hazel Green,
  Huntland, Alabama A And M University, New Market, Lincoln, Hytop,
  and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3476 8658 3496 8668 3514 8618 3488 8604
TIME...MOT...LOC 0451Z 248DEG 33KT 3488 8653 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RSB
2 follow-up statements
939 
WWUS54 KHUN 150507
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1207 AM CDT Fri Mar 15 2024

TNC103-150517-
/O.CAN.KHUN.SV.W.0021.000000T0000Z-240315T0515Z/
Lincoln TN-
1207 AM CDT Fri Mar 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3489 8604 3483 8628 3480 8642 3495 8649
      3499 8639 3499 8632 3502 8632 3509 8616
      3498 8609
TIME...MOT...LOC 0507Z 250DEG 36KT 3489 8637 

$$

ALC071-089-TNC051-150515-
/O.CON.KHUN.SV.W.0021.000000T0000Z-240315T0515Z/
Jackson AL-Madison AL-Franklin TN-
1207 AM CDT Fri Mar 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN JACKSON...NORTHEASTERN MADISON AND SOUTHWESTERN
FRANKLIN COUNTIES...

At 1207 AM CDT, a severe thunderstorm was located near New Market, or
8 miles east of Moores Mill, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
New Market, Hytop, Francisco, Princeton, Plevna, Estillfork, and
Larkin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3489 8604 3483 8628 3480 8642 3495 8649
      3499 8639 3499 8632 3502 8632 3509 8616
      3498 8609
TIME...MOT...LOC 0507Z 250DEG 36KT 3489 8637 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RSB
580 
WWUS54 KHUN 150513
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1213 AM CDT Fri Mar 15 2024

ALC071-089-TNC051-150522-
/O.EXP.KHUN.SV.W.0021.000000T0000Z-240315T0515Z/
Jackson AL-Madison AL-Franklin TN-
1213 AM CDT Fri Mar 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON...
NORTHEASTERN MADISON AND SOUTHWESTERN FRANKLIN COUNTIES WILL EXPIRE
AT 1215 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3489 8604 3483 8628 3480 8642 3495 8649
      3499 8639 3499 8632 3502 8632 3509 8616
      3498 8609
TIME...MOT...LOC 0512Z 248DEG 33KT 3490 8633 

$$

RSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 10:02 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 14, 10:02 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1002 PM CDT Thu Mar 14 2024

...New NEAR TERM...

.NEAR TERM...
(Rest of tonight)
Issued at 1002 PM CDT Thu Mar 14 2024

Strong-severe thunderstorms developed late this afternoon/early
this evening across northern MS/southwestern TN, in the vicinity
of a diffuse NNW-SSE oriented warm front separating dewpoints in
the m-u 50s (northeast AL) and l-m 60s (northwest AL). Present
indications are that this activity will continue to spread
eastward across the CWFA through the late evening hours (in
conjunction with the slow-moving warm front), with further
convective development aided by synoptic scale lift on the
northern fringe of a low-latitude shortwave trough moving
northeastward from the central Gulf Coast. SPC mesoanalysis
suggests that MUCAPE values currently range from 1000-1250 J/kg
within the plume of richer moisture (along the MS border) to less
than 500 J/kg along the GA border, so we generally expect the
intensity of convection to diminish with eastward extent.
Nonetheless, a favorable combination of instability and effective
bulk shear in the 35-40 knot range will exist across the western
half of the forecast are to support organized updrafts capable of
producing severe hail/wind gusts.

During the early morning hours, we still anticipate that an
outflow boundary (originating from thunderstorms well to our
northwest earlier today) will spread southeastward into the TN
Valley, likely reaching northwest AL between 2-4 AM CDT and
spreading very slowly southeastward thereafter. Although bulk
shear will remain favorable for storm organization (especially as
the southwesterly low-level jet strengthens to 30-40 knots),
instability should be progressively less of an issue, in part due
to extensive convective overturning. However, with kinematic
parameters remaining favorable, we will continue to advertise
another brief window for the potential for marginally severe wind
gusts (associated with the initial outflow boundary), followed by
a rapid transition to a locally heavy rainfall/flooding threat.

&&

.SHORT TERM...
(Friday Afternoon through Saturday Night)
Issued at 250 PM CDT Thu Mar 14 2024

After the severe and flooding threats come to an end between mid to
late Friday morning, medium chances (40-60%) of lingering showers and
embedded thunderstorms (non-severe) will be possible through the
remainder of the afternoon. Dry weather will then return to the
Tennessee Valley by Friday night and will persist through Saturday
night. With the passage of the aforementioned storm system, cooler
temperatures are expected. Highs Saturday will top out in the upper
60s to around 70 degrees, with lows decreasing to be in the mid to
upper 40s Saturday night. Much colder weather is on the way for early
next week, which is discussed below.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 318 AM CDT Thu Mar 14 2024

[250PM UPDATE] - Not too much has changed with regards to the long
term period. After low chances of rain (10-20%) generally along and
south of the Tennessee River Sunday morning, no rain is anticipated
through at least midweek. A reinforcing surface cold front will
traverse the region on Sunday as well, bringing much cooler
temperatures and breezy conditions to the area for early next week.
Temperatures Monday night may dip into the mid to upper 20s, with
wind chills in the lower 20s early Tuesday morning! Stay tuned!

Lingering impacts will be felt on Sunday from the cold front passage
on Friday. The front will be well south of us, however a shortwave
propagating NE along the boundary will support low rain chances
(10-25%) Sunday evening with dry conditions developing overnight.
Further, a secondary dry cold front is also forecast to pass through
our area Sunday during the day, this will have a significant impact
on temperatures through the duration of the long term.

Post frontal clouds should clear overnight Sunday with mostly clear
conditions continuing through the long term period. Fortunately these
sunny conditions will be met with much cooler post frontal
temperatures. The passage of the cold front on Sunday will once again
usher in much colder and drier continental air. Monday afternoon
highs will top out in the mid 50s with overnight lows plunging into
the upper 20s and lower 30s. While overnight conditions look to be
clear, winds are currently forecast to remain elevated from the NW,
this could limit our frost potential. Conversely, this will create
morning wind chills Tuesday morning a few degrees cooler in the low
to mid 20s. Fortunately we will warm up quickly through the week with
each day and night warmer than the last with highs will be back in
the 60s by Wednesday.

&&

.AVIATION...
(00Z TAFS)
Issued at 635 PM CDT Thu Mar 14 2024

VFR conditions will continue at both KMSL and KHSV for now,
however, high chances of thunderstorms will cause decreased
ceilings and visibilities overnight into Friday morning. In
response to this, periods of IFR to MVFR conditions are in the
official TAF package with PROB30 groups allowing conditions to
fall into VLIFR to LIFR.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...None.
TN...None.

&&

NEAR TERM...70/DD
SHORT TERM...26
LONG TERM...26
AVIATION...HC

In the hours before

Special weather statement, Mar 14, 10:10 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1010 PM CDT Thu Mar 14 2024

ALZ005-006-TNZ096-150345-
Madison AL-Limestone AL-Lincoln TN-
1010 PM CDT Thu Mar 14 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE AND SOUTHWESTERN LINCOLN COUNTIES THROUGH 1045
PM CDT...

At 1010 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pulaski to 8 miles west of Ardmore to 9 miles
northwest of Athens. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madison, Athens, Ardmore, Harvest, Elkmont, Cartwright, French Mill,
Elkwood, Dellrose, and Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3511 8670 3472 8673 3476 8715 3500 8710
      3499 8684 3526 8683 3525 8675 3527 8673
      3526 8673
TIME...MOT...LOC 0310Z 246DEG 27KT 3519 8706 3502 8698 3488 8709

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HC
Special weather statement, Mar 14, 11:12 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1112 PM CDT Thu Mar 14 2024

ALZ006-TNZ076-096-097-150500-
Madison AL-Franklin TN-Moore TN-Lincoln TN-
1112 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON...SOUTH
CENTRAL MOORE...SOUTHEASTERN LINCOLN AND SOUTHWESTERN FRANKLIN
COUNTIES THROUGH MIDNIGHT CDT...

At 1112 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Hazel Green, or 8 miles south of Fayetteville, moving
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Winchester, Fayetteville, Hazel Green, Decherd, Cowan, Huntland, Tims
Ford Lake, Lincoln, Lexie Crossroads, and Plevna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3501 8599 3499 8631 3498 8631 3497 8633
      3492 8657 3510 8662 3525 8606
TIME...MOT...LOC 0412Z 256DEG 24KT 3502 8652

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RSB
Local storm report, Mar 14, 11:13 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1113 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     Hail             1 NNW Moulton           34.50N 87.29W
03/14/2024  E1.00 inch       Lawrence           AL   Emergency Mngr

            Hail size estimated from pictures.

&&
Special weather statement, Mar 14, 11:23 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1123 PM CDT Thu Mar 14 2024

ALZ005-006-150500-
Madison AL-Limestone AL-
1123 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MADISON AND EAST
CENTRAL LIMESTONE COUNTIES THROUGH MIDNIGHT CDT...

At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm over
Harvest, or 8 miles north of Madison, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northern Huntsville, Madison, Moores Mill, Meridianville, Hazel
Green, Alabama A And M University, New Market, Harvest, Toney, and
Capshaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3481 8636 3471 8680 3487 8688 3499 8659
      3499 8646
TIME...MOT...LOC 0423Z 247DEG 24KT 3483 8675

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RSB
Local storm report, Mar 14, 11:27 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1127 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     Hail             Russellville            34.51N 87.73W
03/14/2024  E1.00 inch       Franklin           AL   Public

&&
Special weather statement, Mar 14, 11:36 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1136 PM CDT Thu Mar 14 2024

ALZ006-009-TNZ096-097-150500-
Madison AL-Jackson AL-Franklin TN-Lincoln TN-
1136 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JACKSON...
NORTHEASTERN MADISON...SOUTHEASTERN LINCOLN AND SOUTHWESTERN FRANKLIN
COUNTIES THROUGH MIDNIGHT CDT...

At 1136 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Market, or 8 miles east of Moores Mill, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Moores Mill, Huntland, New Market, Tims Ford Lake, Lexie Crossroads,
Princeton, Plevna, Harmony, Jericho, and Elora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3522 8626 3507 8598 3472 8633 3483 8651
TIME...MOT...LOC 0436Z 213DEG 33KT 3485 8637

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:02 PM CDTSpecial Weather StatementHUNFranklin43 min
Mar 14, 7:07 PM CDTSevere Thunderstorm WarningHUNFranklin23 min
Mar 14, 7:28 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin32 min
Mar 14, 7:49 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale26 min
Mar 14, 8:14 PM CDTSpecial Weather StatementHUNLauderdale46 min
Mar 14, 8:29 PM CDTSpecial Weather StatementHUNFranklin46 min
Mar 14, 9:00 PM CDTSpecial Weather StatementHUNColbert30 min
Mar 14, 9:21 PM CDTSpecial Weather StatementHUNMadison24 min
Mar 14, 9:31 PM CDTSpecial Weather StatementHUNLauderdale44 min
Mar 14, 9:38 PM CDTSevere Thunderstorm WarningHUNLauderdale37 min
Mar 14, 10:00 PM CDTSpecial Weather StatementHUNFranklin, Lawrence45 min
Mar 14, 10:10 PM CDTSpecial Weather StatementHUNLimestone35 min
Mar 14, 10:19 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence26 min
Mar 14, 10:43 PM CDTSevere Thunderstorm WarningHUNMadison32 min
Mar 14, 10:44 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan31 min
Mar 14, 10:47 PM CDTSevere Thunderstorm WarningHUNColbert, Lawrence28 min
Mar 14, 11:14 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan31 min
Mar 14, 11:15 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone16 min
Mar 14, 11:23 PM CDTSpecial Weather StatementHUNMadison37 min
Mar 14, 11:39 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan36 min
Mar 15, 12:34 AM CDTSevere Thunderstorm WarningHUNJackson, Madison26 min
Mar 15, 12:59 AM CDTSevere Thunderstorm WarningHUNJackson16 min
Mar 15, 1:15 AM CDTSevere Thunderstorm WarningHUNJackson30 min
Mar 15, 4:02 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lawrence, Limestone, Madison43 min
Mar 15, 4:45 AM CDTSpecial Weather StatementHUNLawrence, Limestone, Madison, Morgan45 min
Mar 15, 5:31 AM CDTSpecial Weather StatementHUNCullman, Jackson, Madison, Marshall, Morgan44 min
Mar 15, 5:53 AM CDTTornado WarningHUNJackson21 min
Mar 15, 6:07 AM CDTSevere Thunderstorm WarningHUNCullman, DeKalb, Jackson, Madison, Marshall, Morgan53 min
Mar 15, 6:52 AM CDTTornado WarningHUNDeKalb23 min
Mar 15, 6:59 AM CDTSevere Thunderstorm WarningHUNDeKalb31 min
Mar 15, 7:32 AM CDTAreal Flood WarningHUNMadison15 hr
Mar 15, 8:51 AM CDTRiver Flood WarningHUNMadison25 hr
Mar 15, 8:57 AM CDTRiver Flood WarningHUNJackson, Madison, Marshall14 hr
Mar 14, 11:12 PM CDTSpecial Weather StatementHUNFranklin48 min
Mar 14, 11:29 PM CDTSevere Thunderstorm WarningHUNLincoln, Moore31 min
Mar 14, 11:36 PM CDTSpecial Weather StatementHUNFranklin24 min
Mar 15, 12:01 AM CDTSpecial Weather StatementHUNMoore29 min
Mar 15, 12:15 AM CDTSpecial Weather StatementHUNFranklin45 min
Mar 15, 4:35 AM CDTSevere Thunderstorm WarningHUNFranklin, Moore25 min
Mar 15, 4:39 AM CDTTornado WarningHUNFranklin36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2024Severe Thunderstorm Warnings in Tennessee, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.